# SDR UPS06448123

- Difficulty date: August 15, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO DOOR CUTOUT FWD DOOR HINGE 1 HOLE CRACK AT FUSELAGE SKIN RUNNING UP APPROX 0.030".  SKIN REPAIRED AS PER RS R53-21-35571.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-21-35571 AND UPS B747-5320-25077-A.
